MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED3; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED3; DEFIBRILLATOR
Model Number AED3
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device prompted a "unit failed" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporaiton.Instead the battery was returned to zoll medical germmany.The customer's report was duplicated and attributed to the battery.The battery/device logs are not available.However, without receipt of the device or battery we are unable to determine root cause from the device log files.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED3
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15248546
Report Number1220908-2022-03200
Device Sequence Number6612803
Product Code MKJ
UDI-Device Identifier00847946020941
UDI-Public00847946020941
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED3
Device Catalogue NumberAED3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown